I couldn’t believe my eyes when I read all the stories about the after effects of the Interferon treatment (the dreaded cocktail) my husband and I had went through for a year, it was like I was looking in a mirror, there are people out there that know exactly what we been through I thought to myself. He has been off treatment for 3 years now and seems to be getting worst as the days go by. Viral count is up, he cant sleep (this is the worst), weight is down. He’s a little different though, he has diabetes, he did before treatment. But now he’s insulin dependent and getting worst. I need some kind of help I feel like he’s dying. I have him taking milk thistle but it doesn’t seem to be helping. Any help I would greatly appreciate it.
Thank you for all your doing.
N. R .
I am very sorry to hear about your time with interferon. It is a joke propagated against society by drug companies who only care about big profits. That is a hard sell to most Americans but it is true and there is just to much data to ignore it.
People are being slaughtered for the sake of money. A lady came here yesterday who had a paper in her hand and she asked me what Ribavirin was. I told her. She had all this paper work. She responded to an add. The company was going to pay her $ 2400.00 for taking Ribavirin for 12 months. The study was to test the drug as a tranquilizer for anxiety.
I simply can not believe that the drug companies are paying perfectly healthy people to take this drug. This should be a violation of law, as a FELONY! These people should be prosecuted and imprisoned!
There is allot you can do for the after effects of interferon. Unfortunately, the drug causes Brain Damage and it is usually not reversible.